# SDR A6WA201311144375

- Difficulty date: November 14, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 21,435 hours, 20,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER WINDSHIELD POST LOWER LT POST BRACKET CRACKED, R & R.
